EconPapers    
Economics at your fingertips  
 

Multiple Bounded Positive Solutions to Integral Type BVPs for Singular Second Order ODEs on the Whole Line

Yuji Liu

Abstract and Applied Analysis, 2012, vol. 2012, 1-23

Abstract:

This paper is concerned with the integral type boundary value problems of the second order differential equations with one-dimensional p -Laplacian on the whole line. By constructing a suitable Banach space and a operator equation, sufficient conditions to guarantee the existence of at least three positive solutions of the BVPs are established. An example is presented to illustrate the main results. The emphasis is put on the one-dimensional p -Laplacian term involved with the function Ï , which makes the solutions un-concave.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/352159.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/352159.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:352159

DOI: 10.1155/2012/352159

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:352159